# SDR ASAA2015093013287

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,687 hours, 9,477 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC WARNING LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED ELECTRONIC LIGHT BITE PROC REF FIM 24-31, TASK 801.  LOGGED SPCU INOPERATIVE MSG. PERFORMED FIM 24-34, TASK 802 & FAULT CLEARED.  DRD FUNCTIONAL TEST PASSED.  NO HISTORY OF FAULT LAST 30 DAYS.
